MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC,K1,18",FLPA,SA, 300 LB

Medline Industries, LP MEDLINE; WC,K1,18",FLPA,SA, 300 LB
Catalog Number K1186N13S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they received a damaged chair from this order.".
 
Additional Manufacturer Narrative
The customer reported that their patient received the chair damaged from this order, and there was no visible damage to the shipping box upon delivery.A physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect could be conducted.Investigation results were confirmed; upon reviewing the submitted photos, the long protective plate was observed bent inward on both sides, causing the plate to make direct contact with the rear wheels when the chair is folded, and the right rear wheel appeared bent inward toward the armrest pad.Based on the evidence available and the condition of the product, it is most likely that the damage occurred during shipping; no trends were identified for the specified material number and its corresponding defect type, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC,K1,18",FLPA,SA, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50869493
Report Number1417592-2026-48874
Device Sequence Number10661454
Product Code IOR
UDI-Device Identifier10193489001020
UDI-Public10193489001020
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N13S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown